An Extended Hamilton–Jacobi Method

    2012, Volume 17, Number 6, pp.  580-596

    Author(s): Kozlov V. V.

    We develop a new method for solving Hamilton’s canonical differential equations. The method is based on the search for invariant vortex manifolds of special type. In the case of Lagrangian (potential) manifolds, we arrive at the classical Hamilton–Jacobi method.
    Keywords: generalized Lamb’s equations, vortex manifolds, Clebsch potentials, Lagrange brackets
    Citation: Kozlov V. V., An Extended Hamilton–Jacobi Method, Regular and Chaotic Dynamics, 2012, Volume 17, Number 6, pp. 580-596

    Access to the full text on the Springer website